Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Stomach problems, acid reflux, bloating. On ayurvedic medication. Endoscopy normal. Treatment?

hi doctor im 28 yrs old .female.married and have a kid.i am suffering with stomach problems for last 4 yrs.i hv undergone 2 endoscopies nothinng was im on ayurvedic treatment but no improvement.i have all time acid reflection and bloating .sometimes headache also.i can feekl gas running allover my body.pls help
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for posting.

I have gone through your query and I understand your concerns.

In these cases I recommend taking proton pump inhibitors medicines such as Nexium(Esomeprazole) 40 mg for 6-8 weeks.

The following guidelines will help you in improving your health condition:
1. Elevate the head of your bed in order to avoid acid reflux.
2. Eliminate spicy foods, acidic foods and fried foods from your diet.
3. Avoid alcoholic drinks, carbonated drinks, coffee and milk.
4. Quit smoking(if you do smoke).

You should contact your gastroenterolgist to discuss with him about the treatment.

Take care.
Dr. Behar.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor